Ropes on a line embedded in a Grassmannian variety.

  • Edoardo Ballico
  • Roberto Notari
  • Maria Luisa Spreafico
Palabras clave: multiple line, Grassmannian variety, normal sheaf, embeddings,

Resumen

Let L be a line contained in a Grassmannian variety G. A d-rope C _ G supported on L is a locally Cohen-Macaulay curve of degree d with Cred = L and (IL,G)2 _ IC,G. We characterize the d-ropes C supported on L and embedded in G. In some cases we describe also the vector bundles on such a rope C. Finally, we describe the parameter spaces for ropes embedded in G.

Descargas

La información sobre descargas todavía no está disponible.
Publicado
2004-06-04
Cómo citar
Ballico, E., Notari, R., & Spreafico, M. L. (2004). Ropes on a line embedded in a Grassmannian variety. Revista Matemática Complutense, 17(1), 181 - 193. https://doi.org/10.5209/rev_REMA.2004.v17.n1.16799
Sección
Artículos